# SDR CA120214004

- Difficulty date: February 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Detached
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) LOWER LT ENGINE TRANSLATING COWL COME LOOSE IN FLIGHT AND DEPART THE ACFT SHORTLY AFTER DEPARTURE.  THE DEPARTING COWL CAUSED DAMAGE TO THE LT LOWER FUSELAGE AREA, AFT OF THE PRESSURE BULKHEAD IN THE APU BAY.  DAMAGE INCLUDED DENTED/GOUGED SKIN AND DEFLECTED STRINGERS AND FRAMES.
